MathSciNet Relay Station
MathSciNet bibliographic data
MR269802 28.50
Brooks, James K.; Jewett, Robert S. On finitely additive vector measures. Proc. Nat. Acad. Sci. U.S.A. 67 1970 1294–1298.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement